# SDR UPS06445932

- Difficulty date: January 4, 2006
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- Aircraft time: 80,484 hours, 17,793 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C COCKPIT BS 380 LBL 66" LBL 72" FLOORBEAM UPPER CHORD AFT FLANGE FOUND SHORT EDGE MARGIN, ANCHOR NUT HOLES.  COCKPIT BS 380 LBL 61" - LBL 75" FLOORBEAM UPPER CHORD AFT FLANGE REPAIRED AS PER EO NR B747-5320-12407 FIG 2 PLAN B.
